Open Access

A generalized stochastic derivative on the Kondratiev-type space of regular generalized functions of Gamma white noise

     Article (.pdf)

Abstract

We introduce and study a generalized stochastic derivative on the Kondratiev-type space of regular generalized functions of Gamma white noise. Properties of this derivative are quite analogous to the properties of the stochastic derivative in the Gaussian analysis. As an example we calculate the generalized stochastic derivative of the solution of some stochastic equation with Wick-type nonlinearity.


Full Text





Article Information

TitleA generalized stochastic derivative on the Kondratiev-type space of regular generalized functions of Gamma white noise
SourceMethods Funct. Anal. Topology, Vol. 12 (2006), no. 4, 363-383
MathSciNet MR2279873
CopyrightThe Author(s) 2006 (CC BY-SA)

Authors Information

N. A. Kachanovsky
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 


Citation Example

N. A. Kachanovsky, A generalized stochastic derivative on the Kondratiev-type space of regular generalized functions of Gamma white noise, Methods Funct. Anal. Topology 12 (2006), no. 4, 363-383.


BibTex

@article {MFAT354,
    AUTHOR = {Kachanovsky, N. A.},
     TITLE = {A generalized stochastic derivative on the Kondratiev-type space of regular generalized functions of Gamma white noise},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {12},
      YEAR = {2006},
    NUMBER = {4},
     PAGES = {363-383},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=354},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues